The Annals of Mathematical Statistics

Significance Test for Sphericity of a Normal $n$-Variate Distribution

John W. Mauchly

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 11, Number 2 (1940), 204-209.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731915

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177731915

Mathematical Reviews number (MathSciNet)
MR2084

Citation

Mauchly, John W. Significance Test for Sphericity of a Normal $n$-Variate Distribution. The Annals of Mathematical Statistics 11 (1940), no. 2, 204--209. doi:10.1214/aoms/1177731915. http://projecteuclid.org/euclid.aoms/1177731915.


Export citation